American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Douglas Lind and Klaus Schmidt. Homoclinic points of algebraic $\mathbb{Z}^d$-actions. J. Amer. Math. Soc. 12 (1999) 953-980. MR 1678035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yves Benoist, Patrick Foulon and François Labourie. Flots d'Anosov \`a distributions stable et instable diff\'erentiables . J. Amer. Math. Soc. 5 (1992) 33-74. MR 1124979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vittorio Coti Zelati and Paul H. Rabinowitz. Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials . J. Amer. Math. Soc. 4 (1991) 693-727. MR 1119200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1